5 Publikationen

Alle markieren

[5]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523719
A. Casajus, “Amalgamating players, symmetry, and the Banzhaf value”, International Journal of Game Theory, vol. 41, 2012, pp. 497-515.
PUB | DOI | WoS
 
[4]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394467
A. Casajus, “Marginality, differential marginality, and the Banzhaf value”, Theory and Decision, vol. 71, 2011, pp. 365-372.
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2307046
A. Casajus, “Differential marginality, van den Brink fairness, and the Shapley value”, Theory and Decision, vol. 71, 2011, pp. 163-174.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093595
A. Tutic, S. Pfau, and A. Casajus, “Experiments on bilateral bargaining in markets”, Theory and Decision, vol. 70, 2011, pp. 529-546.
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793908
A. Casajus, “Another characterization of the Owen value without the additivity axiom”, THEORY AND DECISION, vol. 69, 2010, pp. 523-536.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523719
A. Casajus, “Amalgamating players, symmetry, and the Banzhaf value”, International Journal of Game Theory, vol. 41, 2012, pp. 497-515.
PUB | DOI | WoS
 
[4]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394467
A. Casajus, “Marginality, differential marginality, and the Banzhaf value”, Theory and Decision, vol. 71, 2011, pp. 365-372.
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2307046
A. Casajus, “Differential marginality, van den Brink fairness, and the Shapley value”, Theory and Decision, vol. 71, 2011, pp. 163-174.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093595
A. Tutic, S. Pfau, and A. Casajus, “Experiments on bilateral bargaining in markets”, Theory and Decision, vol. 70, 2011, pp. 529-546.
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793908
A. Casajus, “Another characterization of the Owen value without the additivity axiom”, THEORY AND DECISION, vol. 69, 2010, pp. 523-536.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung